# SDR UIEA2020020650186

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,429 hours, 23,239 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG ANALOG N2 STATUS MSG( PERFORMED STANDBY ENGINE INDICATOR BITE, REF AMM 77-41-00. PERFORMED ENG IDLE RUN IAW AMM 71-00-00. NO FAULTS NOTED.  )
